# SDR CA050329011

- Difficulty date: March 9, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amtr 2
- Aircraft time: 3,907 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 12D40
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 5252315
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LT AILERON PUSH PULL ROD REMOVED TO CLEAN CORROSION FROM STEEL ENDS, AFTER CLEANING INSPECTION REVEALED A CRACK PROGRESSING FROM THE INNER RIVET.  SUSPECT CRACK FROM AGE HARDENING OF COMPONENT, APPROXIMATELY 61 YEARS OF AGE.
